How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: OB GYN
Satisfied Customers: 3840
Experience:  Specialist advice in Gynecology,Menstrual problems,STDs, Pregnancy .
6740150
Type Your OB GYN Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I asked you previously a couple of questions regarding the

Customer Question

Hi, i asked you previously a couple of questions regarding the yasmins pill that my partner took. It has been close to 10-12 days since she last took these pills and this morning shes been experiencing slight cramping as well as bleeding. Is this something we should be concerned about or is this a part of the yasmins late side effects? If either which, kindly provide us with an in-depth answer. Your details would be appreciated.
Thanks
Submitted: 11 months ago.
Category: OB GYN
Expert:  Dr Josh replied 11 months ago.

Hello

Welcome to Justanswer website.

Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern appropriately.

When did she had her last period?

Does she had bleeding after taking yasmin?

Is she taking any pills now?

Customer: replied 11 months ago.
Shes not taking any pills now, she took the Yasmin as a form of an emergency contraceptive pill on the day of her ovulation. 4 pills and 4 pills after 12 hours. Her last period is December 8. And her regular period should be in two days, but because she took the Yasmin pill on her ovulation day, we are expecting her period to be two weeks late. She describes the bleeding as to be very similar to her period blood. And Noo, she is not taking any pills now
Expert:  Dr Josh replied 11 months ago.

Dear customer

Thank you for the reply.

The bleeding & slight cramping she is having is nothing of concern.This can be her normal periods.

Because she took yasmin as emergency contraceptive few days before and this can cause irregularity in her periods.One may have her periods to come a few days early or late. This is because of side effect of yasmin.

Her last period was on december 8 & as she took the yasmin pill as emergency contraception,this can cause her periods to come or to delay by few days.Her regular periods is due in next 2 days & hence she is having her normal period now(that is 2 days before due to mild hormonal imbalance from the side effect of yasmin)

So bot***** *****ne is that she needs to just keep an eye of observation.There is nothing to worry.

And that's why she described this bleeding to be very similar to her period blood (infact this is her normal period).

If there’s more I can do, please use the reply tab and let me know how I can be of further assistance.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards

Dr.Josh

Related OB GYN Questions